Child pages
  • Publications
Skip to end of metadata
Go to start of metadata


This page contains a list of the most important publications of the members of the CoE in 2001-2005.


J. Bricmont, A. Kupiainen and R. Lefevere (2002).
Exponential Mixing of the 2D Stochastic Navier-Stokes Dynamics
Commun.Math.Phys. 230: 87-132

F. Bonetto, A. Kupiainen and J. Lebowitz (2005).
Absolute continuity of projected SRB measures of coupled Arnold cat map lattices
Ergodic Theory and Dynamical Systems 25: 59-88

M. Chaves, K. Gawedzki, P. Horvai, A. Kupiainen and M. Vergassola (2003).
Lagrangian dispersion in Gaussian self-similar ensembles
Journal of Statistical Physics 113: 643-692

T. Korvola, A. Kupiainen and J.Taskinen (2005).
Anomalous Scaling of 3d Cahn-Hilliard Fronts
Comm. Pure Appl. Math. 58: 1077-1115

J. Bricmont, A. Kupiainen and A. Schenkel (2001).
Renormalization Group and the Melnikov Problem for PDE's
Commun. Math Phys. 221: 101-140

J. Bricmont, A. Kupiainen and R. Lefevere (2001).
Renormalizing the Renormalization Group Pathologies
Phys. Rep. 348: 5-31

J. Bricmont, A. Kupiainen and R. Lefevere (2001).
Ergodicity of the 2D Navier-Stokes equations with random forcing
Commun. Math Phys. 224: 65-81

A. Kupiainen (2003).
Non Deterministic Dynamics and Turbulent Transport
Annales Henri Poincare, Vol. 4 Suppl. 2, S713-S726

K. Gawedzki and A. Kupiainen (1995).
Anomalous scaling of the passive scalar
Phys.Rev.Lett.75: 3834-3837

J. Bricmont, A. Kupiainen and G.Lin (1994).
Renormalization group and asymptotics of solutions of nonlinear parabolic equations
Comm. Pure Appl. Math. 47: 893-922


Astala, K. and L. Päivärinta (2006).
Calderon's inverse conductivity problem in the plane
Ann. of Math., 163 (2006): 265-299.

Astala, K., Lassas, M. and L. Päivärinta (2005).
Calderon's inverse problem for anisotropic conductivity in the plane
Comm. Partial Differential Equations 30: 207-224

Astala, K., Iwaniec, T. and E. Saksman (2001).
Beltrami operators
Duke Math. Journal 107: 27-56

Astala, K. and V. Nesi (2003).
Composites and quasiconformal mappings: new optimal bounds in two dimensions
Calculus of Variations and Partial Differential Equations 18: 335-355

Astala, K., Iwaniec, T., Martin, G. and J. Onninen (2005).
Extremal Mappings of Finite Distortion
Proc. London Math. Soc. (3) 91: 3, 655-702

Astala, K. and D. Faraco (2002).
Quasiregular mappings and Young measures
Proc. Royal Soc. Edinburgh sect. A. 132: 1045-1056

Astala, K., Bonk, M. and J. Heinonen (2002).
Quasiconformal mappings with Sobolev boundary values
Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 1: 687-731

Astala, K. and G. Martin (2001).
Holomorphic Motions
In: Papers on Analysis. A volume dedicated to Olli Martio on the occasion of his 60th birthday. Report. Univ. Jyväskylä 83: 27-40

Astala, K. (1994).
Area distortion of quasiconformal mappings
Acta Math. 173: 37 - 60

Astala, K. and M. Zinsmeister (1994).
Holomorphic families of quasiFuchsian groups
Ergodic Th. and Dyn. Syst. 14: 207-212


P. Mattila (2005).
Measures with unique tangent measures in metric groups
Math. Scand. 97: 298-308

P. Mattila (2004).
Hausdorff dimension, projections, and the Fourier transform
Publ. Mat. 4: 3-48.

P. Mattila (2004).
Search for geometric criteria for removable sets of bounded analytic functions
Cubo 6: 113-132

P. Mattila (2002).
Singular integrals and rectifiability
Publ. Mat. Vol. Extra (2002): Proceedings of the 6th International Conference on Harmonic Analysis and Partial Differential Equations (El Escorial 2000), pp. 199-208.

P. Mattila and P.V. Paramonov (2001).
On density properties of the Riesz capacities and the analytic capacity gamma+ (Russian)
Tr. Mat. Inst. Steklova 235: 143-156, translation in Proc. Steklov Inst. Math. 235: 136-149.

Y. Lin and P. Mattila (2001).
Menger curvature and C¹ regularity of fractals
Proc. Amer. Math. Soc. 129: 1755-1762.

G. David and P.Mattila (2000).
Removable sets for Lipschitz harmonic functions in the plane
Rev. Mat. Iberoamericana 16: 137-215

J. Mateu, P. Mattila, J. Orobitg and A. Nicolau (2000).
BMO for nondoubling measures
Duke Math. J. 102: 533-565


Diekmann, O., Gyllenberg, M. and Metz, J.A.J. (2003).
Steady state analysis of structured population models
Theoretical Population biology, 63: 309-338.

Diekmann, O., Gyllenberg, M., Huang, H., Kirkilionis, M., Metz, J.A.J. and Thieme, H.R. (2001).
On the formulation and analysis of general deterministic structured population models. II. Nonlinear theory
Journal of Mathematical Biology 43: 157-189.

Gyllenberg, M. and Yi Wang (2004).
Dynamics of the periodic type-K competitive Kolmogorov systems
Journal of Differential Equations , 205: 50-76

Gyllenberg, M., Osipov, A. and Päivärinta, L (2002).
The inverse problem of age-structured population dynamics
Journal of Evolution Equations, 2: 223-239.

Gyllenberg M. and Metz, J.A.J. (2001).
On fitness in structured metapopulations
Journal of Mathematical Biology 43: 545-560.

Hanski, I. and Gyllenberg, M. (1997).
Uniting two general patterns in the distribution of species
Science 275: 397 - 400.

Gyllenberg, M., Jacobs, F.J.A. and Metz, J.A.J. (2003).
On the Concept of Attractor for Community-Dynamical Processes. II: The Case of Structured Populations
Journal of Mathematical Biology,, 47: 235-248.

Gyllenberg, M. and Meszéna, G. (2005).
On the impossibility of coexistence of infinitely many strategies
Journal of Mathematical Biology, 50: 133-160.

Gyllenberg M. and Parvinen,K. (2001).
Necessary and sufficient conditions for evolutionary suicide
Bulletin of Mathematical Biology, 63: 981-993

Gyllenberg, M., Parvinen, K., and Dieckmann, U. (2002).
Evolutionary suicide and evolution of dispersal in structured metapopulations
Journal of Mathematical Biology, 45: 79-105.


Geritz, S. A. H., Metz, J. A. J., Kisdi, É. & Meszéna, G. (1997).
Dynamics of adaptation and evolutionary branching
Physical Review Letters 78: 2024-2027

Metz, J.A.J., R.M. Nisbet, and S.A.H. Geritz. (1992).
How should we define "fitness" for general ecological scenarios?
Trends in Ecology and Evolution 7: 198-202.

Geritz, S.A.H., E. van der Meijden, and J.A.J. Metz (1999).
Evolutionary dynamics of seed size and seedling competitive ability
Theoretical Population Biology 55: 324-343.

Geritz, S.A.H., M. Gyllenberg, F.J.A. Jacobs and K. Parvinen (2002).
Invasion dynamics and attractor inheritance
Journal of Mathematical Biology 44: 548-560.

Geritz, S.A.H. (2005).
Resident-invader dynamics and the coexistence of similar strategies
Journal of Mathematical Biology 50: 67-82.

Geritz, S.A.H. and É. Kisdi. (2000).
Adaptive dynamics in diploid sexual populations and the evolution of reproductive isolation
Proceedings of the Royal Society of London B 267: 1671-1678.

Geritz, S.A.H. and É. Kisdi (2004).
On the mechanistic underpinning of discrete-time population models with complex dynamics
Journal of Theoretical Biology 228: 261-269.

Kisdi, É. and S.A.H. Geritz (2001).
Evolutionary disarmament in interspecific competition
Proceedings of the Royal Society of London B 268: 2589-2594

Meszéna, G., É. Kisdi, U. Dieckmann, S.A.H. Geritz and J.A.J. Metz (2001).
Evolutionary optimisation models and matrix games in the unified perspective of adaptive dynamics
Selection 2: 193-210


Y. Wang and J. Jiang (2001).
The general properties of discrete-time competitive dynamical systems
J. Differential Equations 176: 470-493

Y. Wang and J. Jiang (2002).
Uniqueness and attractivity of the carrying simplex for discrete-time competitive dynamical systems
J. Differential Equations 186: 611-632

M. Gyllenberg and Y. Wang (2004).
Dynamics of the periodic type-K competitive Kolmogorov systems
J. Differential Equations 205: 50-76

Y. Wang and J. Jiang (2001).
The convergence of a class of quasimonotone reaction-diffusion systems
J. London Math. Soc. (2) 64: 395-408

M. Gyllenberg and Y. Wang (2005).
Periodic tridiagonal systems modelling competitive cooperative ecological interactions
Discrete Contin. Dyn. Syst. 5: 289-298

Y. Wang and X.-Q. Zhao (2003).
Convergence in monotone and subhomogeneous discrete dynamical systems on product Banach spaces
Bull. London Math. Soc. 35: 681-688

Y. Wang and J. Jiang (2002).
The long-run behavior of periodic competitive Kolmogorov systems
Nonlinear Anal. Real World Applicaions 3: 471-485

Y. Wang (2002).
Convergence to periodic solutions in periodic quasimonotone reaction-diffusion systems
J. Math. Anal. Appl. 268: 25-40

M. Gyllenberg, J. Jiang and Y. Wang (2004).
The asymptotic spatial homogeneity in a class of periodic quasimonotone reaction-diffusion
Nonlinear Analysis, 59: 235-244

J. Jiang and Y. Wang (2003).
On the ?-limit set dichotomy of cooperating Kolmogorov systems
Positivity 7: 185-194


E. Kisdi (2002).
Dispersal: Risk spreading versus local adaptation
Am. Nat. 159:579-596

E. Kisdi (2004).
Conditional dispersal under kin competition: Extension of the Hamilton-May model to brood size-dependent dispersal
Theor. Pop. Biol. 66: 369-380

E. Kisdi and S. A. H. Geritz (1999).
Adaptive dynamics in allele space: Evolution of genetic polymorphism by small mutations in a heterogeneous environment
Evolution 53:993-1008

E. Kisdi and S. A. H. Geritz (2001).
Evolutionary disarmament in interspecific competition
Proc. R. Soc. Lond. B 268:2589-2594

S. A. H. Geritz and E. Kisdi (2004).
On the mechanistic underpinning of discrete-time population models with complex dynamics
J. theor. Biol. 228:261-269

E. Kisdi and M. Utz (2005).
Does quasi-local competition lead to pattern formation in metapopulations? An explicit resource competition model
Theor. Pop. Biol. 68: 133-145

A. Mathias and E. Kisdi (2002).
Adaptive diversification of germination strategies
Proc. R. Soc. Lond. B 269:151-156

E. Kisdi (2004).
Optimal body size, density-dependent selection gradients, and phenotypic variance under asymmetric competition
Ecology 85:1460-1467

E. Kisdi and S. Liu (2006).
Evolution of handling time can destroy the coexistence of cycling predators
J. evol. Biol. 19:49-58

E. Kisdi and S.A.H. Geritz (2003).
On the coexistence of perennial plants by the competition-colonization trade-off
Am. Nat. 161:350-354


P. Castiglione, A. Mazzino, P. Muratore-Ginanneschi and A. Vulpiani (1999).
On the strong anomalous diffusion
Physica D 134: 75-93.

P. Muratore-Ginanneschi (2003).
Path integration over closed loops and Gutzwiller's trace formula
Phys. Rep. 383: 299-397

E. Aurell and P. Muratore-Ginanneschi (2000).
Financial Friction and Multiplicative Markov Market Game
International Journal of Theoretical and Applied Finance 3: 501-510

E. Aurell and P. Muratore-Ginanneschi (2004).
Growth-Optimal Strategies with Quadratic Friction Over Finite-Time Investment Horizons
International Journal of Theoretical and Applied Finance 7: 645-657

L. Ts. Adzhemyan, N. V. Antonov, A. Mazzino, P. Muratore-Ginanneschi and A. V. Runov (2001).
Pressure and intermittency in passive vector turbulence
Europhys. Lett. 55: 801-806

A. Mazzino and P. Muratore-Ginanneschi (2000).
Passive scalar turbulence in high dimensions,
Physical Review E 63, 015302-015305(R), doi:10.1103/PhysRevE.63.015302.

E. Aurell D. Fanelli and P. Muratore-Ginanneschi (2001).
On the dynamics of a self-gravitating medium with random and non-random initial conditions
Physica D 148: 272-288

K.H. Andersen and P. Muratore-Ginanneschi (1999).
A shell model for time-correlated random advection of passive scalars
Phys. Rev. E 60: 6663-6681


K. Astala, T. Iwaniec, and E. Saksman (2001).
The Beltrami operators in plane
Duke Math. J. 107: 27-56

H. Haario, E. Saksman, and J. Tamminen (2001).
An adaptive Metropolis algorithm
Bernoulli 7: 1-20

M. Lindström, E. Saksman and H.-O, Tylli (2005).
Strictly singular and cosingular multiplications
Canad. J. Math. 57: 1249-1278

H. Hedenmalm, E. Saksman (2003).
Carleson's convergence theorem for Dirichlet series
Pacific J. Math. 208: 85-109

H. Haario, M. Laine, M. Lehtinen, E. Saksman, and J. Tamminen (2004).
Markov chain Monte Carlo methods for high dimensional inversion in remote sensing
J. R. Stat. Soc. Ser. B Stat. Methodol. 66: 591-607

H. Haario, E. Saksman, and J. Tamminen (2005).
The single component adaptive Metropolis algorithm
Comput. Statist. 20: 265-273

M. Fontes and E. Saksman (2004).
Optimal results for the two dimensional Navier-Stokes equations with lower regularity on the data
"Actes des journées mathématiques à la mémoire de Jean Leray - (Nantes, 2002)

Laurent Guillopé - Didier Robert (Éd.) Séminaires et Congrès 9, SMF, pp. 143-154."

M. Lassas, L. Päivärinta, and E. Saksman (2004).
Inverse problem for a random potential
In: Partial differential equations and inverse problems, Contemp. Math. 362, Amer. Math. Soc., pp. 277-288

P. Nieminen and E. Saksman (2004).
Boundary correspondence of Nevanlinna counting functions for self-maps of the unit disc
Trans. Amer. Math. Soc. 356: 3167-3187

M. Bonk, J. Heinonen, and E. Saksman (2004).
The quasiconformal Jacobian problem
Contemporary Mathematics 355: 77-96.

E. and M. Järvenpää

E. Järvenpää and M. Järvenpää (2001).
On the definition of SRB-measures for coupled map lattices
Comm. Math. Phys. 220: 1-12

E. Järvenpää, M. Järvenpää and M. Llorente (2004).
Local dimensions of sliced measures and stability of packing dimensions of sections of sets
Adv. Math. 183: 127-154

E. Järvenpää, M. Järvenpää and M. Leikas (2005).
(Non)regularity of projections of measures invariant under geodesic flow
Comm. Math. Phys. 254: 695-717

E. Järvenpää and M. Järvenpää (2005).
Average homogeneity and dimensions of measures
Math. Ann. 331: 557-576

E. Järvenpää and M. Järvenpää (2002).
Porous measures on R^n: local structure and dimensional properties
Proc. Amer. Math. Soc. 130: 419-426

E. Järvenpää and T. Tolonen (2005).
Relations between natural and observable measures
Nonlinearity 18: 897-912

E. Järvenpää, M. Järvenpää, A. Käenmäki and V. Suomala (2005).
Asymptotically sharp dimension estimates for k-porous sets
Math. Scand. 97: 309-318

E. Järvenpää, M. Järvenpää and P. MacManus (2003).
Visible parts and dimensions
Nonlinearity 16: 803-818

E. Järvenpää, M. Järvenpää and R. D. Mauldin (2002).
Deterministic and random aspects of porosities
Discrete Contin. Dyn. Syst. 8: 121-136


Gyllenberg, Mats and Yan, Ping (2002).
The generalized Li¨¦nard systems.
Discrete Contin. Dyn. Syst. 8 (2002), no. 4, 1043--1057.

Gyllenberg, Mats and Yan, Ping (2001).
On a conjecture by Yang.
J. Math. Anal. Appl. 264 (2001), no. 2, 687--690.

Gyllenberg, Mats, Yan, Ping, and Jiang, Jifa (2004).
The qualitative behavior of a second-order system with zero diagonal coefficient.
J. Math. Anal. Appl. 291 (2004), no. 1, 322--340.

Yan, Ping and Jiang, Jifa (2004).
Periodic solutions of general autonomous system of Li¨¦nard type.
Appl. Anal. 83 (2004), no. 7, 735--746.

Yan, Ping and Jiang, Jifa (2002).
On global asymptotic stability of second order nonlinear differential systems.
Appl. Anal. 81 (2002), no. 3, 681--703.

Yan, Ping (2001).
On the extended Hardy's inequality.
Int. J. Math. Math. Sci. 27 (2001), no. 12, 765--768.

Yan, Ping and Lin, Zhigui (2001).
Stationary structures for a weakly coupled elliptic system arising in two-predator, two-prey models.
Acta Math. Sci. Ser. B 21 (2001), no. 4, 453--459.

  • No labels